MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS, LLC SOLO PLUS HYBRID GUIDEWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY

HERAEUS MEDICAL COMPONENTS, LLC SOLO PLUS HYBRID GUIDEWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number HW35SA
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.
 
Event or Problem Description
It was reported that the stent (material #778726- pr# (b)(4)) and guidewire (material # hw35sa- pr# (b)(4) ) had no information on box or product inside.

Brand Name
SOLO PLUS HYBRID GUIDEWIRE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS, LLC
5030 centerville road
saint paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima building 29
guadalupe, cartago 30106
CS   30106
Manufacturer Contact
timothy desaulniers
5030 centerville road
saint paul, MN 55127
MDR Report Key17274159
Report Number3008988055-2023-00005
Device Sequence Number17027743
Product Code EZB
UDI-Device Identifier00816840020319
UDI-Public(01)00816840020319(17)251003(10)9011393475
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2025
Device Model NumberHW35SA
Device Catalogue NumberHW35SA
Device Lot Number9011393475
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Initial Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown